# SDR DALA12002576314

- Difficulty date: July 5, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 51,572 hours, 6,494 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION RIGHT WING NR 7 SPOILER TRAILING EDGE LOWER SURFACE AT EDGES FOUND DELAMINATION.  MAINTENANCE REPAIRED NR 7 SPOILER AS PER SRM 51-70-10.  OPERATIONAL CHECK CARRIED OUT AND ADJUSTMENT TEST CARRIED OUT AS PER AMM 27-62-01.
